American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F07) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 59 found      Go to page: 1 2

[1] C. E. Durán, A. Mendoza and A. Rigas. Blakers-Massey elements and exotic diffeomorphisms of $S^6$ and $S^{14}$ via geodesics. Trans. Amer. Math. Soc. 356 (2004) 5025-5043. MR 2084409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Yuri Berest. The problem of lacunas and analysis on root systems. Trans. Amer. Math. Soc. 352 (2000) 3743-3776. MR 1694280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Emma Previato. Poncelet's theorem in space. Proc. Amer. Math. Soc. 127 (1999) 2547-2556. MR 1662198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] T. Kappeler and B. Mityagin. Gap estimates of the spectrum of Hill's equation and action variables for KdV . Trans. Amer. Math. Soc. 351 (1999) 619-646. MR 1473448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Atsushi Nagai, Tetsuji Tokihiro and Junkichi Satsuma. The Toda molecule equation and the $\varepsilon$-algorithm. Math. Comp. 67 (1998) 1565-1575. MR 1484902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] F. Gesztesy and W. Sticka. On a theorem of Picard. Proc. Amer. Math. Soc. 126 (1998) 1089-1099. MR 1476130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Victor Kac and Johan van de Leur. The geometry of spinors and the multicomponent BKP and DKP hierarchies. CRM Proceedings and Lecture Notes 14 (1998) 159-202.
Book volume table of contents
View Article: PDF

[8] Alexander Veselov. Baker-Akhiezer functions and the bispectral problem in many dimensions. CRM Proceedings and Lecture Notes 14 (1998) 123-129.
Book volume table of contents
View Article: PDF

[9] Jorge Zubelli. The bispectral problem, rational solutions of the master symmetry flows, and bihamiltonian systems. CRM Proceedings and Lecture Notes 14 (1998) 139-155.
Book volume table of contents
View Article: PDF

[10] John Harnad and Alex Kasman (Editors). The Bispectral Problem. CRM Proceedings and Lecture Notes 14 (1998) MR MR1611018.
Book volume table of contents

[11] Fernando Levstein and Laura Matusevich. The discrete version of the bispectral problem. CRM Proceedings and Lecture Notes 14 (1998) 93-104.
Book volume table of contents
View Article: PDF

[12] George Wilson. Bispectral algebras of ordinary differential operators. CRM Proceedings and Lecture Notes 14 (1998) 131-137.
Book volume table of contents
View Article: PDF

[13] F Grünbaum. Some bispectral musings. CRM Proceedings and Lecture Notes 14 (1998) 31-45.
Book volume table of contents
View Article: PDF

[14] Bojko Bakalov, Emil Horozov and Milen Yakimov. Automorphisms of the Weyl algebra and bispectral operators. CRM Proceedings and Lecture Notes 14 (1998) 3-10.
Book volume table of contents
View Article: PDF

[15] Yuri Berest. Huygens' principle and the bispectral problem. CRM Proceedings and Lecture Notes 14 (1998) 11-30.
Book volume table of contents
View Article: PDF

[16] V Matveev. Darboux transformations in associative rings and functional-difference equations. CRM Proceedings and Lecture Notes 14 (1998) 211-226.
Book volume table of contents
View Article: PDF

[17] Franco Magri. The Hamiltonian route to Sato Grassmannian. CRM Proceedings and Lecture Notes 14 (1998) 203-209.
Book volume table of contents
View Article: PDF

[18] John Harnad. Bispectral operators, dual isomondromic deformations and the Riemann-Hilbert dressing method. CRM Proceedings and Lecture Notes 14 (1998) 67-79.
Book volume table of contents
View Article: PDF

[19] Vyacheslav Spiridonov, Luc Vinet and Alexei Zhedanov. Bispectrality and Darboux transformations in the theory of orthogonal polynomials. CRM Proceedings and Lecture Notes 14 (1998) 111-122.
Book volume table of contents
View Article: PDF

[20] Aleksander Orlov. Remarks about the Calogero-Moser system and the KP equation. CRM Proceedings and Lecture Notes 14 (1998) 227-234.
Book volume table of contents
View Article: PDF

[21] Luc Haine. Beyond the classical orthogonal polynomials. CRM Proceedings and Lecture Notes 14 (1998) 47-65.
Book volume table of contents
View Article: PDF

[22] Alex Kasman. Darboux transformations and the bispectral problem. CRM Proceedings and Lecture Notes 14 (1998) 81-91.
Book volume table of contents
View Article: PDF

[23] Mitchell Rothstein. Explicit formulas for the Airy and Bessel bispectral involutions in terms of Calogero-Moser pairs. CRM Proceedings and Lecture Notes 14 (1998) 105-110.
Book volume table of contents
View Article: PDF

[24] W. Bulla, F. Gesztesy, H. Holden and G. Teschl. Algebro-geometric quasi-periodic finite-gap solutions of the Toda and Kac-van Moerbeke hierarchies. Memoirs of the AMS 135 (1998) MR 1432141.
Book volume table of contents

[25] P. Deift and K. T-R McLaughlin. A continuum limit of the Toda lattice. Memoirs of the AMS 131 (1998) MR 1407901.
Book volume table of contents   

[26] Joseph Grifone and Mohamad Mehdi. Existence of conservation laws and characterization of recursion operators for completely integrable systems. Trans. Amer. Math. Soc. 349 (1997) 4609-4633. MR 1432200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Richard S. Palais. The symmetries of solitons. Bull. Amer. Math. Soc. 34 (1997) 339-403. MR 1462745.
Abstract, references, and article information
View Article: PDF

[28] Andrew McDaniel and Lawrence Smolinsky. A Lie theoretic Galois theory for the spectral curves of an integrable system. II. Trans. Amer. Math. Soc. 349 (1997) 713-746. MR 1401779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Kazuyoshi Kiyohara. Two classes of Riemannian manifolds whose geodesic flows are integrable. Memoirs of the AMS 130 (1997) MR 1396959.
Book volume table of contents   

[30] Luen-Chau Li. On the Complete Integrability of some Lax Equations on a Periodic Lattice . Trans. Amer. Math. Soc. 349 (1997) 331-372. MR 1373643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 59 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia